# SDR CA140214007

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 3,475 hours
- Component: Pump, Parkerhanfin
- Component part number: 6617303
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH WITH FLAPS SELECTED AT 15 DEGREES, THE NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED.  HYDRAULIC QTY AND PRESSURE REMAINED NORMAL, UNEVENTFULL LANDING COMPLETED.  MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.
